# SDR SWIA2020021148359

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9.0  OUTBOARD CLIP HAS A CRACK AT UPPER RADIUS   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED NEWLY FABRICATED O/B CLIP AT FS280 RBL 9.0. REF PREVIOUSLY INCORPERATED REO.
